# SDR HEEA060225

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3207Q
- Make and model: Bell 206L-3
- Aircraft serial: 51540
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel
- Part number: 206040268001
- Condition: Cracked
- Location: Cap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP ASSEMBLY HAS CORROSION PITS IN SEAL HOUSING.
